Hello All, what is one describing when they say they can feel their heart irregular. I mean I have tachycardia and feel it skip beats and flip flop but how can you feel an "irregular heartbeat" just curious. Thanx in advance.
The flip flopping can indicate an irregular beat although with me it sometimes is just plain old sinus tachycardia but if you feel like it is skipping then that is likely an ectopic beat of some sort or some sort of irregular beat pattern. The only way to know for sure though is to have it captured on a monitor. But the bottom line is if it doesn't feel like the heart is beating in consistent time then it is possibly irregular.
That is a pretty strong med. What type of irregular beat do you have? Are you on a blood thinner as well? Are you passing out or having episodes of very fast beats that make it difficult to function? Have you been hospitalized for your symptoms? Do you have a pacemaker or ICD? I might first ask the doctor why he prescribed the strong med. What are the benefits of being on it compared to the risks of not being on it? If the meds are making you more ill then you were before ask the doctor if there is an adjustment period. If you have passed the adjustment period and still have issues then ask if it might be prudent to change the dosage level or even change the med itself. If you feel like you are not being properly heard by your doctor you may want to seek a second opinion especially since the med is a serious med. You may seriously need it but I would personally want to know the risk/benefit ratio before I took it and what all my options are to keep me healthy and safe. But either way definitely get in touch with the doctor and tell them what you are experiencing. You could very well be having simple anxiety and he may be able to help you with that but if you have never had anxiety it may be that the meds are having an adverse affect on you and you really don't want to ignore the symptoms. If you at all feel your life is in danger please head to the hospital. But please do get in touch with your doctor and let them know the difficulties you are experiencing. Take care and keep us posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.